Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Stomach problem after having anal sex

I had anal sex , now I have lower back pain , lower abdominal pain , muscle fatigue, constipation . I went to emergency they did some blood tests, everything was fine, looked like I may have an infection, so am on antibiotics, I haven t had a bowel movement in 5 days. I have occassional shooting pains down my leg that stems from a nerve in my buttocks....I have taken a pill called dulux to see if I can have a bowel movement...nothing yet....
Asked On : Tue, 19 Jul 2011
Answers:  1 Views:  553
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,thanks for query.Yes there chances of infection,please refrain from this in future.5 days is preety long time since you have not passed stool.Talk to your doctor and consider an option of local laxative in form of suppository or enema.As after this long time there are chances of stool impaction.Take light diet,more of liquids and avoid heavy food and junk food.continue the drug as advised.
wishing you good health.
Answered: Tue, 19 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor